# SDR DALA2024070906951

- Difficulty date: July 5, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0434130) CORROSION AT L1 DOOR MOP SILL, WL-208, FROM STA-294+15 TO STA-348. REMOVED AND REPLACED L1 DOOR MOP SILL WL 208 STA 270 TO 360 IAW B737-800 SRM 51-40-02-0G AND DWG 141A8110.
